# SDR USAA2013071000008

- Difficulty date: July 6, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,214 hours, 38,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1R DOOR GIRT BAR WILL NOT STOW PROPERLY.  MX REPOSITIONED GIRT BAR AT 1R DOOR. OPS CHECK OK.
